# SDR CKSA97204

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0711611
- Condition: Wrinkled
- Location: Bs 1480-1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECT, FOUND LT FUSELAGE SKIN WRINKLED AT STA 1480 TO STA 1740 STR 34 TO STR 40, SKIN PANEL MARKED 1F.  INSTALLED NEW SKIN FROM STA 1480 - STA 1741 STRINGER 34L THRU STRINGER 40L IAW B747 DEG 65B04132-1 REV H WITH THE EXCEPTION OF ALL REMOVED EXISTING HI-LOK FASTENERS ARE REPLACED WITH LIKE KIND HI-LOK FASTENERS OF .0156 INCH OVERSIZE DIAMETER EXISTING EXTERNAL DOUBLER INSTALLED BETWEEN STA 1638 THRU STA 1821 STRINGER 34L THRU STRINGER 40L HAS ALSO BEEN REPLACED USING THE SAME MATERIAL AND THICKNESS PER B747 SRM 53-30-02 FIGURE 2 IAW EA 97-136 AND BOEING 8110-3 DATED 18 MAY 97.  BOEING MM 5-51-05.  NON-ROUTINE TASK CARD NUMBER 098054.
